# SDR AALA202510146970

- Difficulty date: September 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 67,743 hours, 28,771 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Split
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZE, FORWARD SPAR UPPER SLIDER PANEL IN FUSELAGE IS SPLIT ALONG THE EDGE. INSTALLED RIGHT HAND UPPER SLIDER. PER AMM 53-31-31.
